# SDR SWAA2014111134058

- Difficulty date: November 3, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 28,010 hours, 16,561 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED UPPER SURFACE AT BS 986.5 BL 0.  REPAIRED FLOORBEAM IAW EA.
